# SDR SWIA200921404

- Difficulty date: April 9, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 19,802 hours, 15,135 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4436 - LEFT MAIN LANDING GEAR SLOW TO EXTEND.  REPLACED BALANCED RELIEF VALVE.
